Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 145491, 29 pages
Research Article

Dilation Properties for Weighted Modulation Spaces

1Department of Mathematics, University of Torino, Via Carlo Alberto 10, 10123 Torino, Italy
2Department of Mathematics, University of Maryland, College Park, MD 20742, USA

Received 31 January 2011; Accepted 7 March 2011

Academic Editor: Hans G. Feichtinger

Copyright © 2012 Elena Cordero and Kasso A. Okoudjou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elena Cordero and Kasso A. Okoudjou, “Dilation Properties for Weighted Modulation Spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 145491, 29 pages, 2012. doi:10.1155/2012/145491